Paracetamol

View: Grid | List Sort by: popularity | lowest price | highest price | product (a-z)
Page 123 of 3 | Next

ETHICS Paracetamol 500mg Tablets 100 (Capsule Shaped) - Quantity Restriction (1) Applies

ETHICS Paracetamol 500mg Tablets 100 (capsule shaped - easy to swallow)   For effective temporary relief of pain and discomfort associated…

Price: NZ$4.95

Panadol Osteo 96 Caplets - Quantity Restriction (2) Applies

…Panadol Osteo can be a convenient choice, containing a higher dose of paracetamol than regular Panadol tablets. With only 3 daily doses, each lasting…

Price: NZ$12.85
Related Products Panadol | Panadol Rapid | Paracetamol Osteo

Pamol Orange Children's Pain & Fever Liquid 200ml - Quantity Restriction (1) Applies

…Liquid 200ml   Pamol® contains paracetamol, a medicine designed to reduce your child s pain and fever. Paracetamol is recommended for the treatment…

Price: NZ$15.25
Related Products Pamol

Paracetamol Osteo 96 Tablets - Quantity Restriction (2) Applies- Expiry 09/20

Paracetamol Osteo 96 Tablets   For the effective relief of persistent pain associated with Osteoarthritis.  

Price: NZ$8.80
Related Products Paracetamol Osteo | Osteoarthritis

ETHICS Paracetamol CLASSIC 500mg Tablets 20 - Quantity Restriction (5) Applies

ETHICS Paracetamol CLASSIC 500mg Tablets 20 For effective temporary relief of pain and discomfort associated with headache/tension headaches, muscular…

Price: NZ$2.35

ETHICS Paracetamol RAPID 500mg Tablets 100 - Quantity Restriction (1) Applies

ETHICS Paracetamol RAPID 500mg Tablets 100   For effective temporary relief of pain and discomfort associated with headache/tension headache,…

Price: NZ$11.50
Related Products Paracetamol Rapid

BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies

…Reduces fever.   * For longer-lasting pain relief than paracetamol alone * Proven comparable efficacy to paracetamol/codeine combination…

Price: NZ$10.95
Related Products Codeine | Brufen

Maxigesic Double Action Pain Relief Tablets 50 - Quantity Restriction (2) Applies

…pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in…

Price: NZ$16.50
OUT OF STOCK

Maxigesic Double Action Pain Relief Tablets 100 - Quantity Restriction (1) Applies

…pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in…

Price: NZ$27.75
OUT OF STOCK

Sudafed PE Sinus Day + Night Relief Tablets 48 - Quantity Restriction (1) Applies

…relief from the symptoms of sinusitis. Do not use if, you have taken Paracetamol, anti-histamines   Use this Sudafed PE for:24 hour sinus…

Price: NZ$20.90
Related Products Night And Day | Sinus Relief | Sudafed

ETHICS Paracetamol RAPID 500mg Tablets 20 - Quantity Restriction (5) Applies

ETHICS Paracetamol RAPID 500mg Tablets 20   For effective temporary relief of pain and discomfort associated with headache/tension headache,…

Price: NZ$2.95
Related Products Paracetamol Rapid

Paracare Paracetamol Tablets 100 - Quantity Restriction (1) Applies

Paracare Paracetamol Tablets 100   Fast effective pain relief. * Headaches * Migraine * Back pain * Toothache * Sore throat * Period pain *…

Price: NZ$11.50
Related Products Toothache
Page 123 of 3 | Next